Nonlinear Oscillations

An international mathematical journal

Article No. 611

A. M. Samoilenko, Y. M. Berezans'kyi, V. M. Koshlyakov, V. S. Korolyuk, I. O. Lukovsky, M. O. Perestyuk, A. A. Boichuk, O. B. Lykova, O. S. Limarchenko, and V. H. Samoilenko: To 90th birthday of Yurii Oleksijovych Mytropol’s’kyi. Published in vol. 10 (2007), No. 1, pp. 4-6.

Available in

Entire volume 10

© Institute of Mathematics of the NAS of Ukraine. Last updated 29 June 2022 at 22:44. Contact address: nosc@imath.kiev.ua